Optimal Taxation of a Non-Linear Pricing Monopolist

Laffont, Jean-Jacques (1987) Optimal Taxation of a Non-Linear Pricing Monopolist. Journal of Public Economics, 33 (2). pp. 137-155.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3928
Item Type: Article
Language: English
Date: July 1987
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:54
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3928
URI: http://publications.ut-capitole.fr/id/eprint/16060

Actions (login required)

View Item View Item